# SDR AALA202003069018

- Difficulty date: March 5, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,743 hours, 9,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4870
- Condition: Low Pressure
- Location: L2 Door
- Part time: 16,697 hours, 6,479 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER CLOSING ALL CABIN DOORS THE FLIGHT ATTENDANT INFORMATION PANEL SHOWED DOOR 2L CHECK SLIDE PRESSURE. **SUPPLEMENTAL REPORT: REPLACED L2 SLIDE INFLATION RESERVOIR PER AMM 25-62-49** (CLOSED)
